MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, GRASPER, 5FR SEMI FLEX; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

STRYKER ENDOSCOPY-SAN JOSE PKG, GRASPER, 5FR SEMI FLEX; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 0502555100
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the product broke.The broken pieces were retrieved and the procedure was completed successfully.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: grasper broken.Probable root cause: manufacturing/assembly/ servicing error, severe shipping conditions, material/design error, damaged hardware/instrumentation, use error & constant irrigation flow is not maintained leading to limited field of view.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, GRASPER, 5FR SEMI FLEX
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12001834
Report Number0002936485-2021-00322
Device Sequence Number3989345
Product Code FAJ
UDI-Device Identifier07613327059595
UDI-Public07613327059595
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502555100
Device Catalogue Number0502555100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1